Estimates for Exponential Decay of Solutions to One Class of Nonlinear Systems of Neutral Type with Periodic Coefficients

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The class of nonlinear systems of delay differential equations with periodic coefficients in linear terms is considered. By using a special class of Lyapunov–Krasovskii functionals, conditions for the exponential stability of the zero solution are indicated and estimates characterizing the rate of exponential decay of solutions at infinity are obtained.

Original languageEnglish
Pages (from-to)601-609
Number of pages9
JournalComputational Mathematics and Mathematical Physics
Volume60
Issue number4
DOIs
Publication statusPublished - 1 Apr 2020

Keywords

  • estimates of solutions
  • exponential stability
  • Lyapunov–Krasovskii functional
  • systems of neutral type

OECD FOS+WOS

  • 1.01 MATHEMATICS
  • 1.03 PHYSICAL SCIENCES AND ASTRONOMY

Fingerprint

Dive into the research topics of 'Estimates for Exponential Decay of Solutions to One Class of Nonlinear Systems of Neutral Type with Periodic Coefficients'. Together they form a unique fingerprint.

Cite this